Electronic Communications in Probability
- Electron. Commun. Probab.
- Volume 20 (2015), paper no. 26, 11 pp.
Reflected backward stochastic differential equations driven by countable Brownian motions with continuous coefficients
In this note, we study one-dimensional reflected backward stochastic differential equations (RBSDEs) driven by Countable Brownian Motions with one continuous barrier and continuous generators. Via a comparison theorem, we provide the existence of a minimal and a maximal solution to this kind of equations.
Electron. Commun. Probab., Volume 20 (2015), paper no. 26, 11 pp.
Accepted: 14 March 2015
First available in Project Euclid: 7 June 2016
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 60H05: Stochastic integrals
Secondary: 60H20: Stochastic integral equations 65C30: Stochastic differential and integral equations
This work is licensed under a Creative Commons Attribution 3.0 License.
Owo, Jean-Marc. Reflected backward stochastic differential equations driven by countable Brownian motions with continuous coefficients. Electron. Commun. Probab. 20 (2015), paper no. 26, 11 pp. doi:10.1214/ECP.v20-3771. https://projecteuclid.org/euclid.ecp/1465320953